# SDR 99ZZZX4693

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7452A
- Make and model: Cessna 172
- Aircraft serial: 29552
- Engine: Cont O300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: 639615
- Condition: Failed
- Location: Nr 6 Cylinder
- Part time: 3,750 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 CYLINDER EXHAUST ROCKER ARM FAILED ON TAKEOFF, INBOARD SECTION CRACKED AT PUSHROD END OIL FEED HOLE AND APPROXIMATELY 180 DEGREES FROM THAT HOLE.  PART IS MAGNETIZED.
